Research Repository

A general version of Simons' integral

Sofo, Anthony and Turner, Rodney (2006) A general version of Simons' integral. The Mathematical Gazette, 90 (517). pp. 118-121. ISSN 0025-5572

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID10863
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Aug 2011 05:11
Last Modified: 22 Aug 2011 05:13
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar